| Catalog Number |
506-00-006 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Joint Laxity (4526)
| Date of Event |
10/03/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Additional reporting on this event will be provided as a supplemental report to this document as soon as it becomes available.
Event or Problem Description
Revision surgery - due to implants became loose over the years.Removed all original implants.
Additional Manufacturer Narrative
See h6, h10 and h11.Complaint has been evaluated and is similar to report number 1644408-2022-01038; 506-00-008, s810 - device loosening, revision surgery; surgical - quality complaints.If additional information regarding the reported event is submitted at a future date, this investigation will be re-evaluated.